Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Uneasy sensation in shoulder, pricking sensation on lifting objects. On medication for blood pressure. History of high BP. Causes for symptoms?

I have started to feel an uneasy sensation in my left shoulder and left calf . I have high blood pressure and take pills for them, and my left h and fingers have had pins and needles whenever I lift something, something even light for some time. Yesterday I went to another doctor and he prescribed me some tablets which I ve taken and now this feeling has started. What is the reason?
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Are you a smoker. It can cause such sensation called parasthesia. I would also suggest you to get your serum B 12 estimation as lack of vitamin B12 causes tingling and numbness and burning in feet. I would also suggest you to get vitamin D estimation and serum calcium level. Till that time you finished with all those investigation i would recommend you to take Pregabalin M tablet.
Answered: Fri, 25 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor